# SDR FDEA201301310239

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377.7 BETWEEN S-8R TO S-9R FRAME IS CRACKED AROUND RIVET HOLE IN WEB OF FRAME.   NON-ROUTINE FOR TRACKING PURPOSES ONLY A FRAME REPAIR WAS ACCOMPLISHED AT STA 377.7 BETWEEN S-8R TO S-9R ON STAM NR 49016710001 AND STAM EA 757-5312-16-F4012.  THIS N/R IS FOR TRACKING PURPOSES ONLY.  REF EA F-5310-163721.  MAJOR REPAIR.
